Previous |  Up |  Next


Title: Opérations dérivées des treillis orthomodulaires (Part 3) (English)
Author: Šimon, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 27
Issue: 2
Year: 1986
Pages: 11-17
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 06B20
MSC: 06C15
MSC: 06E99
idZBL: Zbl 0616.06008
idMR: MR0878622
Date available: 2012-10-05T21:32:26Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_027-1986-2_3.pdf 308.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo